Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 258675, 6 pages
http://dx.doi.org/10.1155/2015/258675
Research Article

Comparative Study of Generalized Quantitative-Qualitative Inaccuracy Fuzzy Measures for Noiseless Coding Theorem and 1:1 Codes

1Department of Mathematics, Amity Institute of Applied Sciences, Amity University, Noida 201301, India
2Department of Mathematics, Ideal Institute of Management and Technology, GGSIP University, Delhi 110092, India

Received 3 March 2015; Accepted 1 April 2015

Academic Editor: Ram U. Verma

Copyright © 2015 H. D. Arora and Anjali Dhiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. D. Arora and Anjali Dhiman, “Comparative Study of Generalized Quantitative-Qualitative Inaccuracy Fuzzy Measures for Noiseless Coding Theorem and 1:1 Codes,” International Journal of Mathematics and Mathematical Sciences, vol. 2015, Article ID 258675, 6 pages, 2015. https://doi.org/10.1155/2015/258675.